# SDR IPXA10662847

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T586917
- Condition: Dented
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FAILED ON MCD CNTR FLOORBOARD POS 9/10.  REQUIRES NEW REPAIR PANEL.  REPAIR IS A MAJOR REPAIR TRANSFERRED TO NRC 355064.  SEE LOG PAGE 450344 FOR REMOVAL ITEM NR1.
